# SDR IPXA2019032640510

- Difficulty date: March 9, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 63,393 hours, 11,794 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2889502
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C RT WING FIXED L/E SKIN HAS CHAFE DAMAGE BETWEEN STA. XORS. 854-874. REPAIRED CHAFED RT WING FIXED L/E SKIN BETWEEN STA. XORS. 854-874 IAW EA 011-5730-01-A7678 REV. I/R AND EO MD11-5730-72501-A. (MINOR)
